Just after my period got completed i had unsafe sex so i had to take unwanted 72.after one week of taking it i again got my period and its very painful with severe back pain..my normal period is due for 2 weeks.please help me.
Like the answers? Chat privately with the doctor of your choice
You are likely to have irregular periods this time since unwanted 72 is a high dosage emergency contraception. Always avoid having unprotected sex and taking such emergency contraception as it may impact your period cycles. For now, wait for your periods to come. If they do not come then take a urine pregnancy test in case you are pregnant. Also, visit a gynecologist for further evaluation and management.
You can also visit my clinic International Fertility Centre located in Green Park, New Delhi so that I can examine you better. You can mail your contact details to reach you.
You will have irregular period for this cycle..as period is monitored by hormonal level..and you have taken high dose of it in a form of unwanted 72..now you have to wait and watch for your period to start again..as exact timing can not be judged by anyone..just you can do one thing now, not to have unsafe sex till that time.. otherwise nothing to worry..you can have tranexamic acid medicine with some analgesic if you have heavy bleeding and pain
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.